Health knowledge made personal
Join this community!
› Share page:

can klonopin make me want to have sex more


Posted by Amy Facebook

I have no shame, when I was on Celexa (other than the allergy) and on Lexapro.  I had extreme sexual side effects.. I would want to, but couldnt perform and it was sooo very frustrating.  But now that I have been taking Klonopin, I want it more and more.  I know some of it could be that I am feeling better.  But even before all of this started, and I started meds, I didnt want it this much. And once started I couldnt stop.  I feel normal about it... but at the same time I am just curious as to if anyone else has exsperienced this?  And well contradictingly, IS IT NORMAL???
 
Answers (4)
Sort by: Newest first | Oldest first
Ian Health Maven


Klonopin, like most benzodiazepines tends to be sedating which usually puts a dampener on libido, Amy. So you might be having a paradoxical reaction.

However, if you've just recently stopped taking an antidepressants then you may be experiencing a rebound reaction. One of the strongest antidepressant side effects is sexual dysfunction and a rebound after quitting can occur as hormonal levels readjust. It tends to be short lived, so enjoy it while you can. :)

Or it just might be that you are feeling good at being anxiety free and this has improved your outlook on all aspects of your life.

Best wishes


Ian

 

 

Amy Facebook

Ian I think we are having communication issues here... I am ON Klonopin.  And though I appreciate your insight.  Unless you are a Dr.  be supportive not directive. LOL!!  I do appreciate it though.  I know that these can cause this.. I am just asking if anyone else has exsperienced it, or is exsperiencing it?  I am not anxiety free at all.  Though I am on the road to it.  But at any rate, again thank you for your insight. And my apologies . if I came off rude.  Best Wishes to you too!

Amy

Ian Health Maven


"Unless you are a Dr.  be supportive not directive."

I don't understand what this refers to?

Ian

 

Amy Facebook

It is refering to, though your insight is appreciated... just be supportive, and dont give me your medical advice.  Unless you are a DOCTOR! is that better?  :)  I know the medical of everything.  But this a support page. Again my apologies if I seem RUDE!

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: